# SDR FDEA201512043907

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 93,489 hours, 39,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, HAD THE CABIN DOOR 1L APPEAR.  AFTER COMING TO A STOP ON THE TAXIWAY,  INSPECTED DOOR & ALL WAS NORMAL, EXCEPT FOR ARMED TAB FOR GIRT BAR WENT OUT AFTER HOOKING UP TO THE TUG.  INSPECTED THE ARMED TAB FOR GIRT BAR & FOUND THE WHITE DECORATIVE TRIM OUT OF ITS TRACK & OBSTRUCTING VIEW.  RESEATED TRIM INTO TRACK & ARMED TAB IS NOW VISIBLE.  RELEASED FOR SERVICE IAW MEL 52-40-01-01-A CATEGORY C, EXPIRATION 14 DEC 15.  DOOR L1 ALERT SYS INOPERATIVE.  VERIFY DOOR IS CLOSED, LOCKED & ARMED PRIOR TO BLOCK OUT.  ROLLER ON SLIDING CEILING PANEL LOOSE & BINDING.  TIGHTENED FASTENER & OPS OK IAW AMM 52-11-00-5.
